# SDR SWAA2023122833189

- Difficulty date: December 7, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 26,986 hours, 13,173 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Incorrect
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 727 INNER CHORD AT STRINGER 18A LEFT SIDE GAP IS 0.018'<[01] REPAIRED PER EO-5311-E-14577-NG.;[02] REPAIRED PER EO-5311-E-14577-NG ON FAULT #TTG8Q00Q4Y4H.;[03] INSPECTED AS REQUIRED
